Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 117, Number 4

All articles in this issue are freely accessible.

Quintic reciprocity
Charles Helou.
Proc. Amer. Math. Soc. 117 (1993), 877-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155597
Plane Frobenius sandwiches of degree $p$
D. Daigle.
Proc. Amer. Math. Soc. 117 (1993), 885-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118085
Upper bound of $∑1/(a_{i}loga_{i})$ for primitive sequences
Paul Erdős and Zhen Xiang Zhang.
Proc. Amer. Math. Soc. 117 (1993), 891-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116257
The conjugacy problem for graph products with finite cyclic edge groups
Jody Meyer Lockhart.
Proc. Amer. Math. Soc. 117 (1993), 897-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116266
Rationality of $G/P$ for a nonreduced parabolic subgroup-scheme $P$
Christian Wenzel.
Proc. Amer. Math. Soc. 117 (1993), 899-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123669
Matrix completions, norms and Hadamard products
Roy Mathias.
Proc. Amer. Math. Soc. 117 (1993), 905-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116267
Integer-valued polynomials on a subset
Paul-Jean Cahen.
Proc. Amer. Math. Soc. 117 (1993), 919-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116252
The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure
B. Z. Shapiro.
Proc. Amer. Math. Soc. 117 (1993), 931-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131042
Asymptotic prime ideals related to derived functors
Leif Melkersson and Peter Schenzel.
Proc. Amer. Math. Soc. 117 (1993), 935-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124148
Julia sets and differential equations
Harold E. Benzinger.
Proc. Amer. Math. Soc. 117 (1993), 939-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043403
Fekete-Szegő inequalities for close-to-convex functions
R. R. London.
Proc. Amer. Math. Soc. 117 (1993), 947-950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150652
Asymptotic behaviour of unbounded nonexpansive sequences in Banach spaces
Behzad Djafari Rouhani.
Proc. Amer. Math. Soc. 117 (1993), 951-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120510
Kamenev type theorems for second-order matrix differential systems
Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan.
Proc. Amer. Math. Soc. 117 (1993), 957-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154244
Uniqueness of topology for semisimple $LFQ$-algebras
Maria Fragoulopoulou.
Proc. Amer. Math. Soc. 117 (1993), 963-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101981
Covering lemmas and an application to nodal geometry on Riemannian manifolds
Guozhen Lu.
Proc. Amer. Math. Soc. 117 (1993), 971-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160304
Standard models for some commuting multioperators
V. Müller and F.-H. Vasilescu.
Proc. Amer. Math. Soc. 117 (1993), 979-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112498
Subadditive functions and a relaxation of the homogeneity condition of seminorms
Janusz Matkowski.
Proc. Amer. Math. Soc. 117 (1993), 991-1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113646
Topological intersection theorems
Jürgen Kindler.
Proc. Amer. Math. Soc. 117 (1993), 1003-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127141
Representations of $AlgLat(T)$
Jörg Eschmeier.
Proc. Amer. Math. Soc. 117 (1993), 1013-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152979
Extension problem to an invertible matrix
Vadim Tolokonnikov.
Proc. Amer. Math. Soc. 117 (1993), 1023-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123668
A characterization of Hardy-Orlicz spaces on planar domains
Manfred Stoll.
Proc. Amer. Math. Soc. 117 (1993), 1031-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124151
Weakly amenable groups and amalgamated products
Marek Bożejko and Massimo A. Picardello.
Proc. Amer. Math. Soc. 117 (1993), 1039-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1119263
Remark on certain $C^{*}$-algebra extensions considered by G. Skandalis
Alexander Kaplan.
Proc. Amer. Math. Soc. 117 (1993), 1047-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116262
Commutativity of unbounded representations
Schōichi Ōta.
Proc. Amer. Math. Soc. 117 (1993), 1051-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145950
On the zeros of the solutions of $y”+P(z)y=0$ where $P(z)$ is a polynomial
Li-Chien Shen.
Proc. Amer. Math. Soc. 117 (1993), 1057-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132424
An inequality for products of polynomials
Bruce Reznick.
Proc. Amer. Math. Soc. 117 (1993), 1063-1073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1119265
Liftings and the property of Baire in locally compact groups
Maxim R. Burke.
Proc. Amer. Math. Soc. 117 (1993), 1075-1082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128726
Integrability of superharmonic functions on Hölder domains of the plane
Makoto Masumoto.
Proc. Amer. Math. Soc. 117 (1993), 1083-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152284
A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces
Hong Kun Xu.
Proc. Amer. Math. Soc. 117 (1993), 1089-1092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123670
Bounded approximate identities in the algebra of compact operators on a Banach space
Christian Samuel.
Proc. Amer. Math. Soc. 117 (1993), 1093-1096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118087
The product of strong operator measurable functions is strong operator measurable
G. W. Johnson.
Proc. Amer. Math. Soc. 117 (1993), 1097-1104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123654
The numerical index of nonselfadjoint operator algebras
Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba.
Proc. Amer. Math. Soc. 117 (1993), 1105-1107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118086
The complete continuity property in Bochner function spaces
Narcisse Randrianantoanina and Elias Saab.
Proc. Amer. Math. Soc. 117 (1993), 1109-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143023
Stability and linear independence associated with wavelet decompositions
Rong Qing Jia and Jianzhong Wang.
Proc. Amer. Math. Soc. 117 (1993), 1115-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120507
A front-tracking alternative to the random choice method
Nils Henrik Risebro.
Proc. Amer. Math. Soc. 117 (1993), 1125-1139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120511
Recursive fibers of RST isols
T. G. McLaughlin.
Proc. Amer. Math. Soc. 117 (1993), 1141-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116268
Definable operations on sets and elimination of imaginaries
Jan Holly.
Proc. Amer. Math. Soc. 117 (1993), 1149-1157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116261
Bernstein inequalities for a class of random variables
M. Schmuckenschlaeger.
Proc. Amer. Math. Soc. 117 (1993), 1159-1163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150654
Convex hulls of random walks
Timothy Law Snyder and J. Michael Steele.
Proc. Amer. Math. Soc. 117 (1993), 1165-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169048
Diffeomorphisms of the torus with wandering domains
Patrick D. McSwiggen.
Proc. Amer. Math. Soc. 117 (1993), 1175-1186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154247
Restrictions of discrete series to $\mathfrak{sl}(2, \mathbf{R})$
Jorge Vargas.
Proc. Amer. Math. Soc. 117 (1993), 1187-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113650
Normal spaces whose Stone-Čech remainders have countable tightness
Jin Yuan Zhou.
Proc. Amer. Math. Soc. 117 (1993), 1193-1194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132425
Abelian groups which satisfy Pontryagin duality need not respect compactness
Dieter Remus and F. Javier Trigos-Arrieta.
Proc. Amer. Math. Soc. 117 (1993), 1195-1200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132422
Dense orbits of rationals
Michael D. Boshernitzan.
Proc. Amer. Math. Soc. 117 (1993), 1201-1203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134622
Corrigendum and addendum to: “Classification of finite groups with all elements of prime order” [Proc. Amer. Math. Soc. 106 (1989), no. 3, 625–629; MR0969518 (89k:20038)] by Deaconescu
Kai Nah Cheng, M. Deaconescu, Mong-Lung Lang and Wu Jie Shi.
Proc. Amer. Math. Soc. 117 (1993), 1205-1207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116270